# SDR MASA2010080600844

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 30,916 hours, 23,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR EXIT SIGN INOP.  MX RE-SECURED LOOSE WIRE.
